MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PFC*SIGMA TC3 INS17.5MM,SZ 4; KNEE IMPLANT

DEPUY IRELAND - 9616671 PFC*SIGMA TC3 INS17.5MM,SZ 4; KNEE IMPLANT
Catalog Number 960543
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following implants were removed today during knee revision surgery at (b)(6)hospital by mr (b)(6).Original surgery (b)(6) 2017.Reason for revision - pain and lack of extension.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE IMPLANT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7071053
Report Number1818910-2017-50449
Device Sequence Number1260855
Product Code JWH
UDI-Device Identifier10603295233237
UDI-Public10603295233237
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960543
Device Lot NumberFN7A94
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer05/01/2018
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;